Követés
Peter Cameron
Peter Cameron
Professor of Mathematics and Statistics, University of St Andrews
E-mail megerősítve itt: st-andrews.ac.uk - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Permutation groups
PJ Cameron
Cambridge University Press, 1999
12261999
Combinatorics: topics, techniques, algorithms
PJ Cameron
Cambridge University Press, 1994
9351994
Finite permutation groups and finite simple groups
PJ Cameron
Bulletin of the London Mathematical Society 13 (1), 1-22, 1981
7551981
Designs, graphs, codes and their links
PJ Cameron, JH Van Lint, PJ Cameron
Cambridge University Press, 1991
7401991
Oligomorphic permutation groups
PJ Cameron
Perspectives in Mathematical Sciences II: Pure Mathematics, 37-61, 2009
4542009
Oligomorphic permutation groups
PJ Cameron
Perspectives in Mathematical Sciences II: Pure Mathematics, 37-61, 2009
4542009
Oligomorphic permutation groups
PJ Cameron
Perspectives in Mathematical Sciences II: Pure Mathematics, 37-61, 2009
4542009
ℤ4-Kerdock codes, orthogonal spreads, and extremal Euclidean line-sets
AR Calderbank, PJ Cameron, WM Kantor, JJ Seidel
Proceedings of the London Mathematical Society 75 (2), 436-480, 1997
3711997
Topics in algebraic graph theory
LW Beineke, RJ Wilson, PJ Cameron
Cambridge University Press, 2004
3112004
Base size, metric dimension and other invariants of groups and graphs
RF Bailey, PJ Cameron
Bulletin of the London Mathematical Society 43 (2), 209-242, 2011
2642011
Graphs, codes and designs
PJ Cameron, JH van Lint
Cambridge University Press, 1980
2621980
Line graphs, root systems, and elliptic geometry
PJ Cameron, JM Goethals, JJ Seidel, EE Shult
Geometry and Combinatorics, 208-230, 1991
2591991
The power graph of a finite group
PJ Cameron, S Ghosh
Discrete Mathematics 311 (13), 1220-1222, 2011
2422011
The random graph
PJ Cameron
The Mathematics of Paul Erdös II, 333-351, 1997
2331997
Dual polar spaces
PJ Cameron
Geometriae dedicata 12 (1), 75-85, 1982
2151982
Parallelisms of complete designs
PJ Cameron
Cambridge University Press, 1976
2051976
Strongly regular graphs having strongly regular subconstituents
PJ Cameron, JM Goethals, JJ Seidel
Geometry and Combinatorics, 101-124, 1991
1981991
Transitivity of permutation groups on unordered sets
PJ Cameron
Mathematische Zeitschrift 148 (2), 127-139, 1976
1981976
Intersecting families of permutations
PJ Cameron, CY Ku
European Journal of Combinatorics 24 (7), 881-890, 2003
1952003
Graph theory, coding theory and block designs
PJ Cameron, JH van Lint
Cambridge University Press, 1975
1761975
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20